# SDR 08FDEA03136

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030620000
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING CENTER FLAP UPPER SKIN IS GOUGED.  AREA IS OUT OF LIMITS IAW SRM 57-50-00; FIG 102; SHEET 5.  FABRICATED IAW SRM 57-50-00; PG 219.  ALODINED AND PRIMED IAW AMM 51-22-00-0, PG 1.  INSTALLED IAW SRM 57-50-00, PG 219.
